How much vallum would it take for a drunk 185 pound man to overdose?would the alcohol be a tremendes factor?Would it just cause a coma?Would it be fatal?
I have to ask...are you sure you are not asking for yourself? Can you describe the situation you are worried about. If it is a friend you are talking about...does he have acess to valium? Has he made any suicidal threats?
The New York Times has a good reference about Valium Overdose symptoms.
If this were to happen you would want to take him to the nearest emergency room. As Eileen has mentioned...valium and alcohol can be a deadly mixture.
Let us know more details and we can try to help you more. Thank you for your question.
Thank you for your question and welcome to AnxietyConnection.com.
I am not a medical professional and would not be able to give you medical advice. If you are concerned for your friend's well-being, you should seek the advice of a doctor or, in an emergency, call 9-1-1.
It would be impossible to say how much would cause an overdose. It is not recommended that Valium and alcohol be mixed at all.